# SDR ASAA2015121714318

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,156 hours, 9,509 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004640
- Condition: Leaking
- Location: Nr 1 Generator
- Part time: 30,181 hours, 9,589 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IDG OIL LEAK.  ACFT GROUNDED. R & R NR 1 ENGINE IDG REF AMM 24-11-11. SERVICED OIL TO FULL.  PERFORMED IDG OPS TEST, PASSED REF AMM 24-11-00-700-802.  LEAK CHECK ON IDG GOOD.
